MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; EXTENDER

ENDOLOGIX SANTA ROSA OVATION IX; EXTENDER
Model Number TV-EX282845-J
Medical Device Problem Codes Off-Label Use (1494); Material Puncture/Hole (1504); Lack of Effect (4065)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 11/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) with implant of an afx2 bifurcated stent graft, an afx vela suprarenal, and an ovation ix extender on (b)(6) 2018.On (b)(6) 2025, during a routine follow up, a type ib endoleak from the right iliac was found.The patient is asymptomatic.An intervention is scheduled for (b)(6) 2025.Note: the afx2 system was evaluated using endologix components.The safety and effectiveness of other stent or stent graft devices used in conjunction with the afx2 system have not been established.
 
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Available patient medical records and imaging studies have been received for evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device remains implanted.
 
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) with implant of an afx2 bifurcated stent graft (bsg), an afx vela suprarenal, and an ovation ix extender on (b)(6) 2018.On (b)(6) 2025, during a routine follow up, a type ib endoleak from the right iliac was found.On (b)(6) 2025 an intervention occurred with implantation of an afx2 bsg, a vela infrarenal, and an ovation ix iliac limb.The leak was resolved and the patient is doing great.Note: the afx2 system was evaluated using endologix components.The safety and effectiveness of other stent or stent graft devices used in conjunction with the afx2 system have not been established.
 
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Available patient medical records and imaging studies have been received for evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Corrections: b2: outcomes attributed to ae has been updated.B5: describe event or problem has been updated.B7: other relevant history has been updated.G3: date received by manufacturer has been updated.H6: impact code: remove code 4614.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type ib endoleak of the right common iliac artery is confirmed.This is consistent with the reported adverse event/incident.No contributing factors were identified.The clinical assessment also determined a type iiib endoleak of the distal main body occurred that was not in the event as reported.The type iiib endoleak was discovered during a review of the ct scan dated (b)(6) 2025.Device, user, procedure or anatomy relatedness of the complaint could not be determined.No procedure related harms were identified.The final patient status was discharged on post operative day one home in stable condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b6: relevant tests and lab data has been updated g3: date received by manufacturer has been updated.H6: medical device problem codes: remove code 4065 h6: investigation type codes: remove code 4118 h6: result code: remove code 3233 h6: conclusion code: remove code 11.

Brand Name
OVATION IX
Common Device Name
EXTENDER
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key23761187
Report Number3008011247-2025-00104
Device Sequence Number9992678
Product Code MIH
UDI-Device IdentifierM701TVEX282845J1
UDI-Public+M701TVEX282845J1/$3201031FS101917490
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model NumberTV-EX282845-J
Device Lot NumberFS101917-49
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer12/31/2025
02/18/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date01/22/2026
03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/20/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL, LOT # 1767695013; AFX2 BIFURCATED STENT GRAFT, LOT # 1703548007
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age80 YR
Patient SexMale